Relax. Abilify does some weird stuff at first. It also increases anxiety in a BIG way for some people. Just watch out for muscle twitching, especially in the face.
I"ve been on this board for a long time and I am pretty sure that I am the only one who had a bad experience with abilify.
I don't like posting bad experiences on the board b/c I never want to cause panic in anyone, but that's not my intent. It's only for information. When I ask q's about meds, I want to know both good and bad....so....
When I started Abilify I was okay for maybe a week, but then I couldn't sit still at all and felt like I wanted to jump out of my body. It was the worst feeling I have ever had. Askathsia is listed as a possible side effect and there is a warning if you experience it to notify your doc immediatly. I called my pdoc right away and I was taken off of it instantly. (I was at a small dose)
But from what I have heard about this medication, it works wonders if you don't get the side effects.
Best advice, just be careful and if you notice anything, call your doctor. That is my rule for meds, period